# SDR AALA201509249008

- Difficulty date: September 23, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 35,185 hours, 26,520 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 18LT EMER LIGHT INOPERATIVE.  RELAMPED, NO HELP.  SECURED SEAT 18LT EMER LIGHT WALL CONNECTOR.  OPERATIONAL CHECKED GOOD.
